# SDR SWIA200921879

- Difficulty date: June 25, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 12,840 hours, 11,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE DISPLAYED.  (FLT 5854)  REPLACED RUPTURED HYDRAULIC LINE.
